Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (2): 31-37.DOI: 10.13438/j.cnki.jdzk.2021.02.006

• Mathematics • Previous Articles     Next Articles

New Estimate of Error Bounds for Linear Complementarity Problems of BS-Matrices

ZHOU Cuiling, MO Hongmin   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-03-25 Published:2021-08-29

Abstract: According to the special structure and properties of BS-matrices, new error bounds for the linear complementarity problem of BS-matrices is improved by using the infinite norm range of inverse of a strictly diagonally dominant M-matrix and the scaling technique ofinequality. The validity of the new estimate is verified by theoretical analysis and numerical example.

Key words: error bounds, linear complementarity problem, BS-matrix, estimate

WeChat e-book chaoxing Mobile QQ